# SDR AALA201508249006

- Difficulty date: August 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 33,908 hours, 14,960 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 1431
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 62,360 hours, 27,271 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: H

## Discrepancy

FLIGHT 793 EN-ROUTE, EXTRACT FAULT, SMELLED BURNING SMELL & VIBRATION ON FLOOR.  SMELL WENT AWAY AFTER TURNING OFF EXTRACT.  SMELL CAME BACK ON DESCENT.  R & R EXTRACT FAN IAW AMM 21-26-51-400-001-A.  OPERATIONS CHECKED GOOD IAW AMM21-26-00-710-001A.
